Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Double commutants of weighted shifts

Thomas Rolf Turner

Vol. 45 (1973), No. 1, 379–386
Abstract

Let A be an operator (bounded linear transformation) on a (complex) Hilbert space. If the double commutant of A is equal to the weakly closed algebra (with identity) generated by A we shall say that A belongs to the class (dc).

Mathematical Subject Classification 2000
Primary: 47A45
Milestones
Received: 1 December 1971
Revised: 11 February 1972
Published: 1 March 1973
Authors
Thomas Rolf Turner